# SDR U2RA201206160005

- Difficulty date: June 15, 2012
- Submitted: June 16, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2560 · Emergency Equipment
- Part: Grommet
- Part number: 379103D21
- Part serial: 20791
- Condition: Broken
- Location: Escape Reel
- Part time: 2,246 hours, 251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DECENT DEVICE BLUE GROMMET FOUND BROKEN.
